# SDR FDEA201206082140

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R1 Door
- Component: Door, Boeing
- Component part number: 141N62002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DURING REPLACEMENT OF DOOR R1 LOWER TORQUE TUBE BEARING, NOTICED   TOOLING MARK IN DOOR SKIN AT AFT LOWER.  REPAIRED IAW EA F-5210-155898, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
